Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Irreducible graphs


Author: J. W. T. youngs
Journal: Bull. Amer. Math. Soc. 70 (1964), 404-405
DOI: https://doi.org/10.1090/S0002-9904-1964-11115-0
MathSciNet review: 0161335
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Joseph Battle, Frank Harary, Yukihiro Kodama and J. W. T. Youngs, Additivity of the genus of a graph, Bull. Amer. Math. Soc. 68 (1962), 565-568. MR 155313
  • 2. G. Ringel, Färbungsprobleme auf Flächen und Graphen, Mathematische Monographien, 2, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959. MR 109349
  • 3. J. W. T. Youngs, The genus of a graph, J. Math. Mech. 12 (1963), 303-315. MR 145512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11115-0

American Mathematical Society